# SDR SWAA2015070941615

- Difficulty date: July 2, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 18,235 hours, 10,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST AT LOCATIONS M1672.  R & R BATTERY IAW AMM.
